MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REF ALL POLY 32ID 49OD XLPE; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. REF ALL POLY 32ID 49OD XLPE; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 71358034
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/23/2016
Type of Reportable Event Serious Injury
Event or Problem Description
The patient presented with a preoperative diagnosis of infected right total hip arthroplasty.The patient underwent a removal of right total hip arthroplasty, placement of unipolar cement spacer.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please review attached for investigation results.(b)(4).

Brand Name
REF ALL POLY 32ID 49OD XLPE
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6790239
Report Number1020279-2017-00623
Device Sequence Number121140
Product Code LPH
UDI-Device Identifier03596010474247
UDI-Public03596010474247
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K002747
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Attorney
Type of Report Initial,Followup
Report Date (Section B) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/17/2025
Device Catalogue Number71358034
Device Lot Number15FT55135
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/14/2017
Supplement Date Received by Manufacturer07/14/2017
Initial Report FDA Received Date08/11/2017
Supplement Report FDA Received Date11/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR
Patient Weight76